# SDR FDEA201601290391

- Difficulty date: January 29, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 73,302 hours, 15,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Former
- Part number: ARB29188
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE CAVITY, XOS 542, FORMER FOUND CRACKED.  REMOVED, FABRICATED AND INSTALLED NEW FORMER IAW SRM 51-31-01-0G, DWG ARB 2918 REV G, AND SRM 51-33-01-0G.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
